# SDR QMLA2009040109012

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N117J
- Make and model: Bolkms BK117B2
- Aircraft serial: 7227
- Aircraft time: 10,473 hours
- Engine: Lyc LTS101750B1
- Engine time: 10,074 hours, 20,861 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE FLIGHT WITH PATIENT ONBOARD, ENG 1 CHIP LIGHT ILLUMINATED. ATTEMPTED TO PULSE CHIP THREE TIMES WITHOUT ENG 1 CHIP LIGHT EXTINGUISHING. EMERGENCY ENGINE SHUTDOWN PERFORMED ON ENG 1 IAW WITH RFM, EMERGENCY DECLARED WITH LOCAL APPROACH CONTROL. PERFORMED A RUN ON LANDING TO TAXIWAY ALPHA.  REMOVED SCAVENGE CHIP DETECTOR AND FOUND (2) SMALL CHIPS CLASSIFIED AS MINOR IN MM. CLEANED CHIP DETECTOR AND PERFORMED GROUND RUN AND FUNCTIONAL FLIGHT CHECK. NO DISCREPANCIES NOTED. RECHECKED CHIP DETECTOR AND FOUND CLEAN. RETURNED ACFT TO SERVICE.
